... go out
Hi, Hopeful! How long have you been taking your Effexor? If it's less than 6-8 weeks your doctor might give it a little more time as it can take that long to get the maximum effect. But if it's been longer let your doctor know that you're not quite there yet and are still having some anxiety issues. You're taking a low dose so there's plenty of room for a safe increase if he/she feels it's indicated.
I'm glad it's helped you as much as it has though!
Best wishes, WCV
Hopeful900; Good sounds like it is working pretty good for you I think what you need to do is talk to the doctor and being your on one of the lower doses they may want to increase it a little and see if they can knock out the problems your still having keep at it better roads ahead Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2012 • 8 answers
Posted 9 May 2013 • 3 answers
Posted 22 Oct 2014 • 2 answers
Posted 14 Nov 2015 • 3 answers
Posted 23 Jan 2016 • 5 answers